Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 
 

 

Classifications of simplicial triangulations of topological manifolds


Authors: David E. Galewski and Ronald J. Stern
Journal: Bull. Amer. Math. Soc. 82 (1976), 916-918
MSC (1970): Primary 57C15
DOI: https://doi.org/10.1090/S0002-9904-1976-14214-0
MathSciNet review: 0420637
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. F. Ancel and J. W. Cannon, Any embedding of S in S (n ≥ 5) can be approximated by locally flat embeddings, Notices Amer. Math. Soc. 23 (1976), p. A—308. Abstract #732-G2.
  • 2. J. Cannon, Taming codimension one generalized manifolds (preprint).
  • 3. R. D. Edwards, The double suspension of a certain homology 3-sphere is S5, Notices Amer. Math. Soc. 22 (1975), p. A-334. Abstract #75T-G33.
  • 4. R. D. Edwards, The double suspension of PL homology n-spheres, Proc. Topology Conf. (Georgia, 1975).
  • 5. D. Galewski and R. Stern. The relationship between homology and topological manifolds via homology transversality (preprint). MR 445507
  • 6. David E. Galewski and Ronald J. Stern, Classification of simplicial triangulations of topological manifolds, Ann. of Math. (2) 111 (1980), no. 1, 1–34. MR 558395, https://doi.org/10.2307/1971215
  • 7. David E. Galewski and Ronald J. Stern, Simplicial triangulations of topological manifolds, Algebraic and geometric topology (Proc. Sympos. Pure Math., Stanford Univ., Stanford, Calif., 1976) Proc. Sympos. Pure Math., XXXII, Amer. Math. Soc., Providence, R.I., 1978, pp. 7–12. MR 520518
  • 8. R. C. Kirby and L. C. Siebenmann, On the triangulation of manifolds and the Hauptvermutung, Bull. Amer. Math. Soc. 75 (1969), 742-749. MR 39 #3500. MR 242166
  • 9. M. Scharlemann, Simplicial triangulations of non-combinatorial manifolds of dimension less than nine, Inst, for Advanced Study, Princeton, N. J. (preprint).
  • 10. L. C. Siebenmann, Are nontriangulable manifolds triangulable? Topology of Manifolds (Proc. Inst., Univ. of Georgia, Athens, Ga. 1969), (J. Cantrell and C. H. Edwards, Editors), Markham, Chicago, 1970, pp. 77-84. MR 42 #6837. MR 271956

Similar Articles

Retrieve articles in Bulletin of the American Mathematical Society with MSC (1970): 57C15

Retrieve articles in all journals with MSC (1970): 57C15


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1976-14214-0

American Mathematical Society